# SDR ASAA2017040220335

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,336 hours, 7,124 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FOUND MID-CABIN OVERHEAD EXIT SIGN HANGING LOOSE. GROUNDED - YES. REATTACHED OVERHEAD EXIT SIGN IAW AMM 33-51-01.
